# SDR ASAA2016040416241

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 35,243 hours, 10,842 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Lack Of Lube
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS.  DATA SCATTER INDICATES FAN LUBE AND HARDWARE INSPECTION REQUIRED.  ACFT GROUNDED.  TASK CARD 78472002, FAN BLADE LUBRICATION ON NR 2 ENGINE ACCOMPLISHED.  24 SHIMS REPLACED.
